# SDR MALA020331

- Difficulty date: June 6, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3434, NR 3 ENGINE NR 1 FIRE BOTTLE INDICATION INOP.  AIR RETURN TO DTW.  MAINTENANCE REROUTED WIRES FROM TERMINAL BLOCK, OPS CHECK GOOD.
